# SDR ASAA1057928

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,098 hours, 4,072 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILURE SHORTLY AFTER LEVEL OFF AT FL390.  VTK AND MAP CAUTION FLAGS ON CAPTAINS MAIN NAVIGATION DISPLAY PANEL.  FOLLOWED QRH PROCEDURE PLACING THE FMC SWITCH ON THE OVERHEAD PANEL TO BOTH FMC'S ON RIGHT.  VTK AND MAP FLAGS EXTINGUISHED AND NORMAL OPS RESTORED.  CONTINUED FLIGHT WITH BOTH FMC'S OPERATING OFF THE RIGHT SIDE. LNAV AND VNAV WERE AVAILABLE IN THE CONFIGURATION.  CYCLED A/C POWER.  ACCOMPLISHED FIM 34 61 TASK 801.  NO FAULTS NOTED.  GROUND VERIFICATION SUCCESSFUL.
